Stability theorems of perturbed linear systems with impulse effect.
Portugaliae mathematica, Tome 53 (1996) no. 1, pp. 43-51
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
stability, perturbed linear ordinary differential equations with impulse effect, comparison theorem
@article{PORMA_1996__53_1_47465,
author = {Yan, Jurang},
title = {Stability theorems of perturbed linear systems with impulse effect.},
journal = {Portugaliae mathematica},
pages = {43--51},
year = {1996},
volume = {53},
number = {1},
zbl = {0843.34052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1996__53_1_47465/}
}
Yan, Jurang. Stability theorems of perturbed linear systems with impulse effect.. Portugaliae mathematica, Tome 53 (1996) no. 1, pp. 43-51. http://geodesic.mathdoc.fr/item/PORMA_1996__53_1_47465/